Bounds on the eigenvalues of the laplace and schroedinger operators

Elliott Lieb

Research output: Contribution to journalArticle

171 Scopus citations
Original languageEnglish (US)
Pages (from-to)751-753
Number of pages3
JournalBulletin of the American Mathematical Society
Volume82
Issue number5
DOIs
StatePublished - Sep 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bounds on the eigenvalues of the laplace and schroedinger operators'. Together they form a unique fingerprint.

  • Cite this